# SDR AALA980310

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN STA 513 INBOARD SIDE OF STR 26R.  INSTALLED EXTERNAL DOUBLER 10 INCHES BY 12 INCHES PER SRM 53-30-3.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
